# SDR DALA2019120967190

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 59,641 hours, 19,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5812, L/P 1389085) EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: REATTACHED FALLEN EXIT SIGN NEAR 3C DOOR.
